Perturbed iterative algorithms with errors for completely generalized strongly nonlinear implicit quasivariational inclusions

Citation
Sh. Shim et al., Perturbed iterative algorithms with errors for completely generalized strongly nonlinear implicit quasivariational inclusions, J INEQUAL A, 5(4), 2000, pp. 381-395
Citations number
29
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
JOURNAL OF INEQUALITIES AND APPLICATIONS
ISSN journal
1025-5834 → ACNP
Volume
5
Issue
4
Year of publication
2000
Pages
381 - 395
Database
ISI
SICI code
1025-5834(2000)5:4<381:PIAWEF>2.0.ZU;2-I
Abstract
In this paper, we introduce a new class of completely generalized strongly nonlinear implicit quasivariational inclusions and prove its equivalence wi th a class of fixed point problems by using some properties of maximal mono tone mappings. We also prove the existence of solutions for the completely generalized strongly nonlinear implicit quasivariational inclusions and the convergence of iterative sequences generated by the perturbed algorithms w ith errors.